Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 263, NWS Jackson, MS

July 5, 2015East Carroll Parish, West Carroll Parish, Louisiana; Issaquena County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 5, 2015, 7:48 AM CDT for East Carroll Parish, West Carroll Parish, Louisiana; Issaquena County, Mississippi. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2015, 7:48 AM CDT (12:48 UTC)
Expired
Jul 5, 2015, 8:30 AM CDT
In force
42 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties East Carroll Parish, LA, West Carroll Parish, LA, Issaquena County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 122 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 8:01 AM CDTTSTM WND DMG3 W Transylvania, LAA FEW TREES WERE REPORTED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 893 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
893 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

202 
WUUS54 KJAN 051248
SVRJAN
LAC035-123-MSC055-051330-
/O.NEW.KJAN.SV.W.0263.150705T1248Z-150705T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
748 AM CDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL WEST CARROLL PARISH IN NORTHEASTERN LOUISIANA...
  SOUTHERN EAST CARROLL PARISH IN NORTHEASTERN LOUISIANA...
  WEST CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 830 AM CDT

* AT 747 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES WEST OF VALLEY PARK TO TALLULAH...MOVING
  SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTH CENTRAL WEST CARROLL...SOUTHERN EAST CARROLL PARISHES IN
  NORTHEASTERN LOUISIANA AND WEST CENTRAL ISSAQUENA COUNTIES...
  INCLUDING THE FOLLOWING LOCATIONS...EPPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3284 9100 3255 9115 3260 9150 3287 9119
TIME...MOT...LOC 1247Z 312DEG 303KT 3262 9097 3240 9121 

HAIL...<.75IN
WIND...60MPH
 
$$

SW
1 follow-up statement
819 
WWUS54 KJAN 051309
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
809 AM CDT SUN JUL 5 2015

LAC123-051319-
/O.CAN.KJAN.SV.W.0263.000000T0000Z-150705T1330Z/
WEST CARROLL LA-
809 AM CDT SUN JUL 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WEST CARROLL
PARISH IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3255 9115 3258 9136 3278 9122 3272 9106
TIME...MOT...LOC 1309Z 316DEG 30KT 3261 9121 

$$

LAC035-MSC055-051330-
/O.CON.KJAN.SV.W.0263.000000T0000Z-150705T1330Z/
EAST CARROLL LA-ISSAQUENA MS-
809 AM CDT SUN JUL 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHEASTERN EAST CARROLL PARISH IN NORTHEASTERN LOUISIANA AND
WEST CENTRAL ISSAQUENA COUNTIES...

AT 809 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALSATIA...OR
NEAR TRANSYLVANIA...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAKE PROVIDENCE...TRANSYLVANIA AND ALSATIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF 
NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3255 9115 3258 9136 3278 9122 3272 9106
TIME...MOT...LOC 1309Z 316DEG 30KT 3261 9121 

HAIL...<.75IN
WIND...60MPH
 
$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:30 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jul 5, 4:30 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
430 AM CDT SUN JUL 5 2015

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...THE DOGGED UPPER LOW IS
STILL SPINNING IN THE VICINITY OF THE REGION...WITH THE CENTER OF
CIRCULATION EARLY THIS MORNING MADE OBVIOUS BY ROTATING SHOWERS IN
SOUTHERN MIDDLE TN. DESPITE THE LOWER MS VALLEY BEGINNING TO BE IN
THE WAKE OF THIS LOW ITS INFLUENCE ON OUR WEATHER WILL STILL BE
CONSIDERABLE TODAY. EXPECT THE LOW LEVEL MOISTURE CONVERGENCE AXIS
FEEDING INTO THE UPPER LOW TO TRAIL ACROSS THE HEART OF THE
REGION...HELPING TO INSTIGATE A FAIR AMOUNT OF SHOWERS AND EMBEDDED
THUNDERSTORMS. CURRENT POSITION OF CONVECTION REVEALS THAT HIRES
MODEL CONTINUES TO STRUGGLE WITH FINE DETAILS OF CONVECTIVE
PLACEMENT...MAINLY SINCE SYNOPTIC FORCING IS GROWING MORE SUBTLE AND
THEREFORE MAKING THESE MODEL SOLUTIONS PRONE TO LARGE CHANGES BASED
ON MESOSCALE FEATURES. MANY PREVIOUS MODEL RUNS IN THE PAST 24 HOURS
SUGGESTED POTENTIAL FOR HEAVY TRAINING THUNDERSTORMS BREAKING OUT BY
NOW IN THE NORTHWEST HALF OF ZONES...BUT BY FAR THE MOST VIGOROUS
AND ORGANIZED STORMS HAVE DEVELOPED JUST SOUTH OF MERIDIAN AND ARE
NOW TRYING TO PUSH IN WEST-CENTRAL AL.

THERE SHOULD BE ENOUGH SHOWERS AND STORMS AROUND THROUGH THE MORNING
TO MIDDAY HOURS TO LIMIT HEATING IN MANY LOCATIONS...THUS HELPING TO
KEEP INSTABILITY FROM GETTING OUT OF HAND IN MOST SPOTS. THAT IS
GOOD SINCE ABOVE AVERAGE SHEAR LEVELS FOR MID-SUMMER COULD HELP KICK
UP SOME SEVERE STORMS IF INSTABILITY WAS HIGH. HOWEVER...EXPECTED
PARAMETER SPACE THIS AFTERNOON IN SOUTHERN ZONES IS STILL A BIT
WORRISOME BECAUSE THERE ML CAPE VALUES MIGHT APPROACH 3000
J/KG...BOOSTED BY INCREASING TROPOSPHERIC LAPSE RATES. IN THOSE
SOUTHERN AREAS THE POTENTIAL SHEAR AND INSTABILITY COMBO SEEMS
SUFFICIENT TO INCLUDE A LIMITED SEVERE RISK IN THE HWO. ALSO FOR
THOSE SAME AREAS WE WILL MENTION A LIMITED RISK OF FLASH FLOOD SINCE
SOME OF THAT AREA GOT SOAKED YESTERDAY AND COULD END UP WITH A LARGE
DOUSING AGAIN TODAY.

THE UPPER LOW WILL CONTINUE WEAKENING GRADUALLY TONIGHT ALTHOUGH THE
TRAILING LOOSE LOW-LEVEL CONVERGENCE AXIS WILL STILL RUN ACROSS THE
THE REGION FROM NORTHWEST TO SOUTHEAST. SHOWERS AND STORMS COULD
VERY WELL BE ISOLATED AT BEST IN THE EVENING BUT THE PRESENCE OF THE
BOUNDARY COULD BE A FOCUS FOR LATE NIGHT CONVECTIVE DEVELOPMENT YET
AGAIN. AT THIS POINT NOTHING WAS INCLUDED FOR THAT PERIOD OF THE HWO
SINCE UNCERTAINTY IN DETAILS IS LARGE AND INGREDIENTS FOR FOCUSED
TRAINING THUNDERSTORMS CAPABLE OF TORRENTIAL RAINFALL WILL BE
DECREASING.

ON MONDAY THE UPPER LOW WILL CONTINUE WEAKENING AND MOVING FURTHER
EAST. THE TRAILING CONVERGENCE AXIS WILL STILL BE HANGING AROUND AT
LEAST IN EASTERN PORTIONS OF MS THROUGH MIDDAY TO EARLY AFTERNOON
ALTHOUGH IT SHOULD BE ENTIRELY EAST OF OUR REGION BY EVENING.
ANTICIPATE SCATTERED SHOWERS AND STORMS OVER EASTERN ZONES ALTHOUGH
WESTERN ZONES WILL BE DRYING OUT AND STARTING THE GRADUAL PROCESS OF
HEATING UP. /BB/

.LONG TERM...TUESDAY THROUGH SATURDAY...AFTER A RATHER ACTIVE AND
WET NORTHWEST FLOW REGIME....THE WEATHER PATTERN WILL SHIFT FOR MUCH
OF THE WORK WEEK INTO THE WEEKEND. ON TUESDAY A FRONT LOOKS TO BE
NEARING THE REGION BUT NEVER QUITE MAKES IT IN AS THE UPPER RIDGE
BUILDS BACK TO THE WEST ACROSS THE SOUTHEASTERN UNITED STATES. THIS
WILL KEEP THE FRONT PUSHED OFF TO OUR NORTH AND MOST OF THE RAIN
CHANCES OUT OF THE REGION THROUGH THE WEEK INTO THE WEEKEND.
HOWEVER...THIS WILL ALSO MEAN THAT TEMPERATURES WILL INCREASE DURING
THIS TIME PERIOD. WHILE RECENT RAINS MAY LIMIT HOW QUICKLY WE HEAT
UP THROUGH THE WEEK...IT LOOKS LIKE THE AREA SHOULD SEE TEMPERATURES
AROUND 90-95 DURING THIS TIME PERIOD. WITH ENOUGH MOISTURE
PRESENT...WE COULD SEE HEAT INDICES REACH BACK CLOSE TO THE CENTURY
MARK BY MID-WEEK AND PERHAPS NEAR 105 DEGREES BY WEEKS END.
OVERNIGHT LOWS IN THE LOWER TO MID 70S WILL PROVIDE SOME RELIEF.
SOME AFTERNOON CONVECTION COULD BE POSSIBLE BUT IT LOOKS LIKE ANY
ACTIVITY WOULD BE ISOLATED AND POPS ARE KEPT RATHER LOW DURING THE
PERIOD. BY THE WEEKEND...THE CENTER OF THE RIDGE WILL BE LOCATED
ACROSS TEXAS AND HEADING WEST TOWARD THE WEST COAST THROUGH THE
WEEKEND. THIS WILL ALLOW FOR SOME TROUGHING TO DEVELOP ACROSS THE
EASTERN THIRD OF THE COUNTRY AND MAY ALLOW FOR SOME BETTER RAIN
CHANCES TO SNEAK INTO THE REGION. /28/

&&

.AVIATION...PATCHY MVFR FLIGHT CATS DUE TO CEILINGS AND/OR FOG
CANNOT BE RULED OUT THROUGH 9 OR 10 AM THIS MORNING...ALTHOUGH MOST
SPOTS WILL EXPERIENCE MAINLY VFR CONDITIONS. SOME VERY LOCALIZED AND
RATHER BRIEF IFR ALSO CANNOT BE RULED OUT THROUGH THE DAY AS
SCATTERED TO NUMEROUS THUNDERSTORMS DEVELOP. WINDS WILL BE FROM THE
WEST TO SOUTHWEST AND MAINLY 10 MPH OR LESS. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       83  71  89  71 /  59  29  18   7
MERIDIAN      83  67  87  69 /  54  39  35  14
VICKSBURG     83  72  90  71 /  64  22  12   5
HATTIESBURG   86  70  90  70 /  64  29  20   9
NATCHEZ       86  72  91  73 /  63  19  11   5
GREENVILLE    85  72  90  73 /  41  25  16   6
GREENWOOD     85  69  88  71 /  27  32  23   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/28
Hazardous weather outlook, Jul 5, 5:09 AM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
509 AM CDT SUN JUL 5 2015

ARZ074-075-LAZ007>009-016-MSZ018-019-025>052-055>058-061015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-MADISON-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-
RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-
509 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN
ARKANSAS...CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...AND PORTIONS OF NORTHEASTERN LOUISIANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ015-023>026-MSZ053-054-059>066-072>074-061015-
RICHLAND-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-
JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
509 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI
AND PORTIONS OF NORTHEASTERN LOUISIANA.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...MAINLY THIS AFTERNOON

FLOODING
THREAT...LIMITED
TIMING...MAINLY THIS AFTERNOON

SEVERE THUNDERSTORMS AND LOCALLY TORRENTIAL RAINFALL WILL BE
POSSIBLE TODAY...MAINLY THIS AFTERNOON. THE MAIN RISK WITH ANY
SEVERE THUNDERSTORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH AND HAIL
UP TO THE SIZE OF QUARTERS. LOCALIZED RAIN AMOUNTS OF 1 TO 2 INCHES
IN AN HOUR COULD LEAD TO A FEW INCIDENTS OF FLASH FLOOD CONSIDERING
THE GROUND IN SOME SPOTS IS STILL SATURATED FROM PREVIOUS RAINS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 5, 5:27 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
527 AM CDT SUN JUL 5 2015

LAZ007-051115-
MOREHOUSE LA-
527 AM CDT SUN JUL 5 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOREHOUSE PARISH UNTIL
615 AM CDT...

AT 527 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BEEKMAN...OR NEAR BASTROP...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BASTROP AND BEEKMAN AROUND 535 AM CDT.
  GALION AROUND 600 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BONITA AND MER ROUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3295 9202 3294 9153 3287 9154 3285 9157
      3283 9157 3279 9160 3275 9160 3270 9164
      3269 9162 3268 9162 3277 9205
TIME...MOT...LOC 1027Z 277DEG 20KT 3286 9196

BYB
Special weather statement, Jul 5, 7:28 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
728 AM CDT SUN JUL 5 2015

LAZ007>009-MSZ040-051315-
EAST CARROLL LA-WEST CARROLL LA-MOREHOUSE LA-ISSAQUENA MS-
728 AM CDT SUN JUL 5 2015

...STRONG THUNDERSTORMS WILL AFFECT WEST CARROLL...EAST
CARROLL...NORTHEASTERN MOREHOUSE PARISHES IN NORTHEASTERN LOUISIANA
AND ISSAQUENA COUNTY IN MISSISSIPPI THIS MORNING...

AT 724 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORMS
WITH FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL OVER
NORTHEASTERN LOUISIANA.

RADAR INDICATES THAT THE STORMS HAVE PRODUCED 1 TO 3 INCHES OF RAIN
ALREADY THIS MORNING AND ANOTHER 1 TO 3 INCHES IS POSSIBLE THROUGH
MID MORNING.

SOME LOCATIONS IMPACTED BY THIS STORM INCLUDE FOREST...BONITA...
MAYERSVILLE...PIONEER AND MER ROUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3300 9092 3285 9095 3285 9096 3283 9097
      3270 9097 3268 9181 3298 9182
TIME...MOT...LOC 1224Z 266DEG 44KT 3294 9154

SW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 5:27 AM CDTSpecial Weather StatementJANMorehouse48 min
Jul 5, 7:28 AM CDTSpecial Weather StatementJANEast Carroll, Morehouse, West Carroll47 min
Jul 5, 8:07 AM CDTSevere Thunderstorm WarningJANEast Carroll, Madison53 min
Jul 5, 8:14 AM CDTFlash Flood WarningJANEast Carroll, Morehouse, West Carroll3 hr
Jul 5, 9:20 AM CDTFlash Flood WatchJANEast Carroll, Madison, Morehouse, Richland, West Carroll10 hr
Jul 5, 12:15 PM CDTFlash Flood WarningJANEast Carroll, Morehouse, West Carroll4 hr
Jul 5, 1:18 PM CDTSpecial Weather StatementJANMorehouse42 min
Jul 5, 2:11 PM CDTSpecial Weather StatementJANRichland49 min
Jul 5, 2:58 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia62 min
Jul 5, 3:30 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia45 min
Jul 5, 4:15 PM CDTSevere Thunderstorm WarningJANConcordia, Tensas48 min
Jul 5, 4:22 PM CDTAreal Flood WarningJANEast Carroll, Morehouse, West Carroll6 hr
Jul 5, 5:34 PM CDTFlash Flood WarningJANCatahoula, Concordia3 hr
Jul 5, 9:51 AM CDTSpecial Weather StatementJANNewton39 min
Jul 5, 9:53 AM CDTSpecial Weather StatementJANLeake37 min
Jul 5, 10:06 AM CDTSevere Thunderstorm WarningJANLauderdale39 min
Jul 5, 10:16 AM CDTSevere Thunderstorm WarningJANNewton, Scott43 min
Jul 5, 10:20 AM CDTFlash Flood WarningJANBolivar, Washington3 hr
Jul 5, 10:57 AM CDTRiver Flood AdvisoryJANBolivar, Washington36 hr
Jul 5, 12:39 PM CDTSevere Thunderstorm WarningJANCovington, Jones44 min
Jul 5, 1:04 PM CDTSpecial Weather StatementJANForrest, Lamar41 min
Jul 5, 1:13 PM CDTFlash Flood WarningJANBolivar, Washington3 hr
Jul 5, 1:22 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion38 min
Jul 5, 1:32 PM CDTSpecial Weather StatementJANLincoln43 min
Jul 5, 1:44 PM CDTFlash Flood WarningJANForrest, Lamar, Marion3 hr
Jul 5, 1:57 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion63 min
Jul 5, 2:33 PM CDTRiver Flood WarningJANLeake46 hr
Jul 5, 3:23 PM CDTSevere Thunderstorm WarningJANAdams52 min
Jul 5, 4:04 PM CDTSpecial Weather StatementJANFranklin41 min
Jul 5, 4:18 PM CDTAreal Flood WarningJANBolivar, Washington3 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.